# SDR SIMA0601

- Difficulty date: February 29, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Rt And Lt
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3537 - AFTER TAKEOFF, LANDING GEAR SELECTED TO UP POSITION.  GEAR DID NOT RETRACT.  CREW SELECTED LANDING GEAR TO DOWN POSITION AND RETURNED TO DFW.  PERFORMED OPERATIONAL CHECK OF LANDING GEAR.  NO DEFECTS NOTED.  DISCREPANCY COULD NOT BE DUPLICATE.  AIRCRAFT RETURNED TO SERVICE.  (M)
